# SDR 2022F00499

- Difficulty date: December 15, 2022
- Submitted: December 15, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C3236534
- Condition: Debonded
- Location: Bs 727-727g S25r
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DISBONDED BETWEEN BS 727 AND BS 727G AT UPPER ROR OF FASTENERS AT S-25R LAP SEAM
